# SDR AALA20071273

- Difficulty date: July 8, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N34078
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 615
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROW 7C INOPERATIVE.  REPLACED CONNECTOR FOR SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROW 7C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
